I've been on the Fentanyl 25mcg patch almost 2 months. The last few patches I've left on one shoulder for 5 days while I always place a new patch on the opposite shoulder every 3 days. I place a heating pad on the"older" patch days 4 & 5. Is this helping my pain level at all, or is it all in my head??
26 Dec 2012
It says in the fentanyl insert that after you take off patch, it takes 17 hrs for the medicine to drop to 50%. Which means, for example, you have a 50mcg patch on, take it off and it gradually loses its potency. So if u put on a new one and leave the old one on, you are essentially getting extra medicine for up to 34 hrs. If it takes 17 hrs to reduce by 50%, then 17 x 2- 34hrs. Lord have mercy I hope this makes sense! LoL... I think im losing myself! Good luck and Merry Christmas!
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Your days are now getting better! I am going to tell you what to use to keep your fentanyl patch on?
I have read so many post about what to use to help keep the fentanyl patch on and was surprised nobody has heard of Tegaderm. They are a clear patch ...
9 answers • 25 Dec 2012
I've been taking Fentanyl 25mcg for 2 years for chronic leg pain. What kind of withdraw can I expect
I have recently had injection therapy to relieve the chronic pain in my leg and it is working. My next step is to stop using the Fentanyl patch that ...
5 answers • 21 Jan 2013
My Mother has severe arthritis of the neck that causes her severe pain. She gets some relief from a heating pad throughout the day. Her PCP recently ...
2 answers • 5 Oct 2014
After norspan 7 days and fentanyl 3 days. Its becuase I feel I my pain is worse, can I keep them on the old one, with a warm pad? can that keep ...
3 answers • 12 Nov 2014
I'm going to be on the patch soon and I'm worried it'll make me super drowsy and feel high at all times. At least with certain pills, ...
2 answers • 30 Aug 2015